# SDR 2010FA0000772

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 2,776 hours, 1,426 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 369D21200503
- Part serial: 2007
- Condition: Vibration
- Location: Main Rotor
- Part time: 8,486 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED IN FLIGHT STICK SHAKE AND UNUSUAL VIBRATION.  MX SUSPECTS PROBLEM WITH DROOP RING AND FOLLOWERS ON MAIN ROTOR HUB ASSY.
